# SDR DXTA2016121706344

- Difficulty date: December 17, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N362QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800051
- Aircraft time: 10,183 hours, 6,672 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Contaminated
- Location: Lt & Rt
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL, HAD A  LT  LOW FUEL PRESSURE CAS MESSAGE, LT ENG BOOST ON CAS MESSAGE & LEFT FUEL BOOST PUMP SWITCH LIGHT ON.  THE LEFT ENGINE SHUT DOWN AND DID NOT RELIGHT. ON LANDING, HAD AN AMBER LT ENG CONTROL FAULT' CAS MESSAGE.  REMOVED LT AND RT ENGINE FUEL FILTERS AND INSPECTED NOTING WATER CONTAMINATION. INSTALLED NEW FUEL FILTERS IAW MM AND PWC EMM 73-10-03.  PERFORMED WATER CONTAMINATION CHECK OF AIRCRAFT FUEL SYSTEM BY SUMPING 12 GALLONS FROM THE DRAIN VALVES UNTIL CLEAR OF ANY WATER.  PERFORMED FOUR SUCCESSFUL LT AND RT ENGINE STARTS. FUEL FILTER LEAK CHECKED GOOD. PERFORMED LT ENGINE POWER ASSURANCE RUN IAW EMM 71-00-00.
